Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 145, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Mar 15, 2012, 4:04 PM CDT for Clinton County, Kentucky. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2012, 4:04 PM CDT (21:04 UTC)
- Expired
- Mar 15, 2012, 4:27 PM CDT
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Clinton County, KY
The radar
The Nashville radar (KOHX), 143 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 4:08 PM CDT | HAIL 1.75 | 5 E Albany, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 2:06 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1726 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
091
WUUS53 KLMK 152104
SVRLMK
KYC053-152145-
/O.NEW.KLMK.SV.W.0145.120315T2104Z-120315T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
404 PM CDT THU MAR 15 2012
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CLINTON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 445 PM CDT
* AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BUG...MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
ALBANY...
CANNONS MILL...
UPCHURCH...
ROLAN AND SAVAGE...
NORA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM WITH LARGE HAIL...AND CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD IMMEDIATELY MOVE TO A
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
&&
LAT...LON 3662 8516 3662 8519 3671 8522 3681 8503
3680 8501 3676 8500 3670 8502 3668 8500
3663 8500 3663 8498 3661 8498
TIME...MOT...LOC 2103Z 244DEG 12KT 3665 8510
WIND...HAIL 60MPH 1.00IN
$$
AL1 follow-up statement
000
WWUS53 KLMK 152127
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
427 PM CDT THU MAR 15 2012
KYC053-152137-
/O.CAN.KLMK.SV.W.0145.000000T0000Z-120315T2145Z/
CLINTON KY-
427 PM CDT THU MAR 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLINTON COUNTY IS
CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. BUT IF YOU RECEIVED LARGE HAIL...PLEASE CALL THE NATIONAL
WEATHER SERVICE...TOLL FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3662 8516 3662 8519 3671 8522 3681 8503
3680 8501 3676 8500 3670 8502 3668 8500
3663 8500 3663 8498 3661 8498
TIME...MOT...LOC 2127Z 244DEG 12KT 3669 8501
$$
ALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:15 PM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Mar 15, 2:15 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 315 PM EDT THU MAR 15 2012 .Short Term (Tonight through Friday Night)... Updated at 315 PM EDT Mar 15 2012 ...Severe thunderstorm watch for pulse storms/hail... In the wake of a convective complex that crossed southern Indiana earlier this morning, cumulus cloud development has been suppressed until recently. However, the atmosphere has become quite unstable and scattered to numerous thunderstorms have developed over southwest IN and central KY and will spread over the entire area by late afternoon. Given the strong instability across the region and weak shear, severe pulse storms are expected and will continue and thus, SPC has given our entire area a severe thunderstorm watch. Expect this to continue through the late afternoon and early evening hours. Storms will lose their strength with sunset but scattered convection will continue through the overnight hours most likely. For tonight through Friday night, the Lower Ohio Valley will remain within a very mild and moist early summer-like pattern. Several disturbances that are hard to nail down the timing will move across the region. Scattered thunderstorms are quite possible at any time from tonight through Friday night. For Friday, feel that the best chance of convection will lie south of the Ohio River. Expect overnight lows tonight not far from 60, and highs Friday in the upper 70s. .Long Term (Saturday - Thursday)... Updated at 300 PM EDT Mar 15 2012 Persistent and anomalous pattern will continue for much of the week. Deep SW flow will keep things unsettled for the first part of the weekend, so will continue to carry a chance POP for Saturday afternoon. The upper ridge over the Deep South will amplify Sunday and into the early part of next week, gradually shutting off our rain chances. Slight chance Sunday and then a dry forecast Mon-Wed. A bit more uncertainty creeps in around Day 7, as the models show a deep trof over the Rockies closing off into a deep upper low over the Southern Plains by Wednesday. ECMWF brings this feature far enough east for precip to return on Thursday, while the GFS is about a day slower. The forecast reflects a compromise and will include a chance POP for Thursday, but reality will be all or nothing depending on which solution verifies. Temps will run 20-25 degrees above climo both day and night through the period. && .Aviation (18Z TAF Issuance)... Updated at 100 PM EDT Mar 15 2012 Unseasonably warm and humid weather will very likely spark scattered to numerous thunderstorm by mid to late afternoon. In this early summer-like pattern, trying to pinpoint when a specific storm will impact a specific TAF site will be challenging. Feel that thunderstorms will begin to affect BWG and SDF as early as 19z, and LEX an hour or two later. Expect that thunderstorms will be most numerous from 20z through 02z early Friday, then diminish in coverage. However, isolated to scattered thunderstorms are possible at any time Friday as well. Southwest winds will average around 10kt this afternoon, then diminish to around 5kt from the south tonight. Friday afternoon, expect southwest winds around 10kt. Ceilings will stay VFR outside of any thunderstorms. Gusty winds and low visibilities and ceilings will occur within any thunderstorm. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Short Term.......JSD/AL Long Term........RAS Aviation.........JSD
Hazardous weather outlook, Mar 15, 1:32 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 232 PM EDT THU MAR 15 2012 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-161530- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 232 PM EDT THU MAR 15 2012 /132 PM CDT THU MAR 15 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE DEVELOPING ACROSS SOUTHERN INDIANA AND CENTRAL KENTUCKY. STRONG INSTABILITY WILL ALLOW SOME STORMS TO BECOME STRONG OR SEVERE...ESPECIALLY WEST OF INTERSTATE 65. THE MAIN THREAT WILL BE LARGE HAIL...WITH A LESSER POSSIBILITY OF ISOLATED DAMAGING WINDS. BRIEF HEAVY RAIN AND LIGHTNING WILL ACCOMPANY ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY AS MULTIPLE UPPER LEVEL DISTURBANCES CONTINUE TO CROSS THE REGION. THE MAIN THREATS WITH THESE STORMS ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS WILL BE HAIL...GUSTY WINDS...AND BRIEF HEAVY RAINFALL. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH SUNDAY AS WE REMAIN IN A WARM...MOIST...SLIGHTLY UNSTABLE ATMOSPHERE. THE BEST CHANCE FOR STORMS WILL BE SATURDAY AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES OVERHEAD. LOCALLY HEAVY RAIN AND SMALL HAIL WILL BE THE MAIN THREATS FROM THE STORMS. ALL THUNDERSTORMS PRODUCE LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL OR DAMAGING WINDS THIS AFTERNOON OR EVENING. JSD/RS/AL
In the hours before
Special weather statement, Mar 15, 3:44 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
444 PM EDT THU MAR 15 2012
KYZ034-038-039-045-152115-
ANDERSON-NELSON-SHELBY-SPENCER-
444 PM EDT THU MAR 15 2012
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...NICKEL SIZE HAIL...AND UP TO 40 MPH WINDS...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM SHELBYVILLE TO 11
MILES SOUTHEAST OF TAYLORSVILLE...AND MOVING NORTHEAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...NICKEL SIZE
HAIL...AND GUSTY WINDS UP TO 40 MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
HOOPER AND VAN BUREN...
WAYSIDE AND KLONDYKE...
GEE AND WADDY...
DRYDOCK AND ANDERSON CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3823 8500 3816 8501 3813 8502 3812 8500
3798 8499 3788 8529 3816 8534
TIME...MOT...LOC 2043Z 244DEG 28KT 3818 8528 3789 8525
TWFLocal storm report, Mar 15, 3:45 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL WILLISBURG 37.81N 85.12W
03/15/2012 E1.00 INCH WASHINGTON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200417
MRCLocal storm report, Mar 15, 3:49 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
449 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL FRANKLIN 36.73N 86.57W
03/15/2012 E1.00 INCH SIMPSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200419
MRCLocal storm report, Mar 15, 3:54 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
454 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL FRANKLIN 36.73N 86.57W
03/15/2012 E1.25 INCH SIMPSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1200420
MRCSpecial weather statement, Mar 15, 3:58 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 PM EDT THU MAR 15 2012
KYZ074-152130-
BARREN-
358 PM CDT THU MAR 15 2012
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND
NICKEL SIZE HAIL...
AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES WEST OF GLASGOW...AND MOVING NORTHEAST
AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...AND NICKEL
SIZE HAIL...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
GLASGOW...
BECKTON AND HAYWOOD...
GLASGOW MUNICIPAL AIRPORT AND OIL CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3691 8614 3693 8614 3692 8616 3693 8616
3694 8617 3697 8615 3713 8595 3697 8585
3690 8607 3690 8608 3689 8611
TIME...MOT...LOC 2057Z 235DEG 25KT 3694 8608
TWFLocal storm report, Mar 15, 4:01 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
501 PM EDT THU MAR 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG BEAVER DAM 37.41N 86.88W
03/15/2012 OHIO KY LAW ENFORCEMENT
TREE DOWN ON JAMES NANCEY LANE.
&&
EVENT NUMBER LMK1200421
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:03 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 27 min |
| Mar 14, 7:11 PM CDT | Special Weather Statement | LMK | Allen | 34 min |
| Mar 14, 7:50 PM CDT | Special Weather Statement | LMK | Allen | 25 min |
| Mar 14, 9:02 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 28 min |
| Mar 14, 10:40 PM CDT | Special Weather Statement | LMK | Oldham | 35 min |
| Mar 14, 10:45 PM CDT | Special Weather Statement | LMK | Oldham | 30 min |
| Mar 15, 6:35 AM CDT | Special Weather Statement | LMK | Trimble | 25 min |
| Mar 15, 1:07 PM CDT | Special Weather Statement | LMK | Grayson | 53 min |
| Mar 15, 1:09 PM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 66 min |
| Mar 15, 1:14 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Grayson | 31 min |
| Mar 15, 1:15 PM CDT | Special Weather Statement | LMK | Hancock | 60 min |
| Mar 15, 1:20 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge | 25 min |
| Mar 15, 1:31 PM CDT | Special Weather Statement | LMK | Edmonson, Hart | 29 min |
| Mar 15, 1:35 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hart | 25 min |
| Mar 15, 1:42 PM CDT | Special Weather Statement | LMK | Logan | 33 min |
| Mar 15, 1:53 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 22 min |
| Mar 15, 1:57 PM CDT | Severe Thunderstorm Warning | LMK | Hardin | 33 min |
| Mar 15, 2:03 PM CDT | Severe Thunderstorm Warning | LMK | Grayson, Hardin, Hart | 27 min |
| Mar 15, 2:06 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 24 min |
| Mar 15, 2:18 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Larue, Nelson | 27 min |
| Mar 15, 2:20 PM CDT | Special Weather Statement | LMK | Warren | 25 min |
| Mar 15, 2:23 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Nelson | 37 min |
| Mar 15, 2:40 PM CDT | Special Weather Statement | LMK | Jefferson | 35 min |
| Mar 15, 2:45 PM CDT | Severe Thunderstorm Warning | LMK | Marion | 30 min |
| Mar 15, 2:49 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Nelson | 26 min |
| Mar 15, 2:50 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 25 min |
| Mar 15, 2:53 PM CDT | Special Weather Statement | LMK | Ohio | 37 min |
| Mar 15, 3:03 PM CDT | Special Weather Statement | LMK | Barren | 27 min |
| Mar 15, 3:11 PM CDT | Special Weather Statement | LMK | Butler, Logan, Ohio | 64 min |
| Mar 15, 3:16 PM CDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 29 min |
| Mar 15, 3:17 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 28 min |
| Mar 15, 3:18 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 27 min |
| Mar 15, 3:28 PM CDT | Special Weather Statement | LMK | Franklin | 32 min |
| Mar 15, 3:28 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Warren | 32 min |
| Mar 15, 3:33 PM CDT | Special Weather Statement | LMK | Oldham, Trimble | 27 min |
| Mar 15, 3:34 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 26 min |
| Mar 15, 3:37 PM CDT | Severe Thunderstorm Warning | LMK | Shelby | 38 min |
| Mar 15, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Nelson, Washington | 32 min |
| Mar 15, 3:43 PM CDT | Severe Thunderstorm Warning | LMK | Scott | 32 min |
| Mar 15, 3:44 PM CDT | Special Weather Statement | LMK | Spencer | 31 min |
| Mar 15, 3:48 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Barren, Green, Metcalfe | 27 min |
| Mar 15, 3:49 PM CDT | Severe Thunderstorm Warning | LMK | Allen, Simpson, Warren | 26 min |
| Mar 15, 3:50 PM CDT | Areal Flood Advisory | LMK | Oldham, Trimble | 115 min |
| Mar 15, 3:50 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Edmonson, Grayson, Hancock | 40 min |
| Mar 15, 3:51 PM CDT | Severe Thunderstorm Warning | LMK | Oldham, Trimble | 24 min |
| Mar 15, 3:58 PM CDT | Special Weather Statement | LMK | Barren | 32 min |
| Mar 15, 4:06 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Woodford | 24 min |
| Mar 15, 4:07 PM CDT | Severe Thunderstorm Warning | LMK | Hancock | 38 min |
| Mar 15, 4:15 PM CDT | Areal Flood Advisory | LMK | Breckinridge, Butler, Grayson, Ohio | 2 hr |
| Mar 15, 4:15 PM CDT | Special Weather Statement | LMK | Adair | 30 min |
| Mar 15, 4:15 PM CDT | Severe Thunderstorm Warning | LMK | Scott | 45 min |
| Mar 15, 4:23 PM CDT | Flash Flood Warning | LMK | Breckinridge, Hancock | 2 hr |
| Mar 15, 4:23 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 22 min |
| Mar 15, 4:24 PM CDT | Special Weather Statement | LMK | Russell | 36 min |
| Mar 15, 4:28 PM CDT | Special Weather Statement | LMK | Harrison, Nicholas | 62 min |
| Mar 15, 4:32 PM CDT | Special Weather Statement | LMK | Oldham | 28 min |
| Mar 15, 4:32 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Russell | 28 min |
| Mar 15, 4:38 PM CDT | Special Weather Statement | LMK | Barren, Hart, Larue | 37 min |
| Mar 15, 4:44 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson | 46 min |
| Mar 15, 4:46 PM CDT | Severe Thunderstorm Warning | LMK | Madison | 29 min |
| Mar 15, 4:47 PM CDT | Areal Flood Advisory | LMK | Barren, Warren | 5 hr |
| Mar 15, 4:48 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 27 min |
| Mar 15, 4:56 PM CDT | Flash Flood Warning | LMK | Franklin, Harrison, Scott | 3 hr |
| Mar 15, 4:58 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas | 32 min |
| Mar 15, 4:58 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette | 37 min |
| Mar 15, 5:11 PM CDT | Special Weather Statement | LMK | Bullitt, Jefferson | 34 min |
| Mar 15, 5:28 PM CDT | Special Weather Statement | LMK | Jefferson, Oldham, Shelby | 32 min |
| Mar 15, 5:30 PM CDT | Special Weather Statement | LMK | Clinton, Russell | 30 min |
| Mar 15, 5:32 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 13 min |
| Mar 15, 5:33 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Lincoln, Marion, Mercer, Washington | 27 min |
| Mar 15, 5:34 PM CDT | Severe Thunderstorm Warning | LMK | Clinton, Cumberland, Russell | 26 min |
| Mar 15, 5:59 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 16 min |
| Mar 15, 6:01 PM CDT | Areal Flood Advisory | LMK | Clinton | 102 min |
| Mar 15, 6:01 PM CDT | Special Weather Statement | LMK | Franklin, Shelby | 29 min |
| Mar 15, 6:03 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Lincoln, Madison | 8 min |
| Mar 15, 6:10 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.